# SDR 2005FA0001229

- Difficulty date: August 3, 2005
- Submitted: August 25, 2005
- Operation: General aviation
- Aircraft: N835CC
- Make and model: Gulstm 690C
- Aircraft serial: 11730
- Aircraft time: 6,238 hours, 8,450 cycles
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS251822
- Part serial: 53810
- Condition: Worn
- Location: Batteries
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INABILITY OF "SERIES" START WITH A/C.  UPON INSPECTION FOUND + PIN OF RH BATTERY BROKEN OFF IN BATTERY CONNECTOR. INSPECTED LH BATTERY FOUND + PIN WITH PARTIAL BURN INDICATION.  REMOVED TOPS OF BOTH BATTERIES AND NOTED INDICATION OF HIGH HEAT ABOVE CONNECTOR TERMINAL AREA.  CONTACTED FSI MAINT TRAINING INSTRUCTOR, INDICATED SIMILAR CONDITION FOUND RECENTLY ON SAME TYPE PLANE AT EAGLE AVIATION.  BATTERY CONNECTOR FOUND TO HAVE LOST TENSION ON CONNECTOR PINS.  PREVIOUSLY DISCUSSED SIMILAR PROBLEM WITH GILL MANUFACTURING.  TECHNICIAN SAID WITH LOOSE PINS IN CONNECTOR, CREATES HIGH RESISTANCE, WITH HIGH TEMP ON CONNECTOR AREA AND WILL CAUSE AREA TO CRACK DUE TO HEAT.   REPLACED BOTH G-6381E BATTERI
